RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1262–1270 (Mi de10001)  

Numerical methods. Equations in finite differences

Limit theorems in the theory of periodic solutions of linear and quasilinear systems of difference equations

A. M. Samoilenkoa, Yu. V. Teplinskiib

a Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev
b Kamenetz-Podolsk State Pedagogical University

Full text: PDF file (1498 kB)

English version:
Differential Equations, 1999, 35:9, 1277–1285

Bibliographic databases:
UDC: 517.962
Received: 05.01.1999

Citation: A. M. Samoilenko, Yu. V. Teplinskii, “Limit theorems in the theory of periodic solutions of linear and quasilinear systems of difference equations”, Differ. Uravn., 35:9 (1999), 1262–1270; Differ. Equ., 35:9 (1999), 1277–1285

Citation in format AMSBIB
\Bibitem{SamTep99}
\by A.~M.~Samoilenko, Yu.~V.~Teplinskii
\paper Limit theorems in the theory of periodic solutions of linear and quasilinear systems of difference equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1262--1270
\mathnet{http://mi.mathnet.ru/de10001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747781}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1277--1285


Linking options:
  • http://mi.mathnet.ru/eng/de10001
  • http://mi.mathnet.ru/eng/de/v35/i9/p1262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019